ICD-10-CM Code T36.1X1
Poisoning by cephalosporins and other beta-lactam antibiotics, accidental (unintentional)
Non-Billable CodeNon-Billable means the code is not sufficient justification for admission to an acute care hospital when used a principal diagnosis. Use a child code to capture more detail.
7th Character RequiredCode requires 7th Character Extension identifier. This 7th Character usually captures Episode of Care information, such as "Initial Encounter," "Subsquent Encounter," or "Sequela."
ICD Code T36.1X1 is a non-billable code. To code a diagnosis of this type, you must use specify a 7th character that describes the diagnosis 'poisoning by cephalospor/oth beta-lactm antibiot, acc' in more detail. The 7th characters that can be added, and the resulting billable codes, are as follows:
|7th Digit||Billable Code||7th Digit Specifies|
What is 7th Character Extension?For codes less than 6 characters that require a 7th character a placeholder 'X' should be assigned for all characters less than 6. The 7th character must always be the 7th position of a code. E.g. The ICD-10-CM code T67.4 (Heat exhaustion due to salt depletion) requires an Episode of Care identifier. T67.4XXA Initial Encounter or T67.4XXD Subsequent Encounter. More Info
The ICD code T36 is used to code Drug overdose
The term drug overdose (or simply overdose or OD) describes the ingestion or application of a drug or other substance in quantities greater than are recommended or generally practiced. An overdose may result in a toxic state or death.
|MeSH Codes:||D062787, D062787, D062787|
|ICD 9 Codes:||960, 970, 979|
Activated carbon is a commonly used agent for decontamination of the gastrointestinal tract in overdoses.
Coding Notes for T36.1X1 Info for medical coders on how to properly use this ICD-10 code
Inclusion TermsInclusion Terms are a list of concepts for which a specific code is used. The list of Inclusion Terms is useful for determining the correct code in some cases, but the list is not necessarily exhaustive.
- Poisoning by cephalosporins and other beta-lactam antibiotics NOS
Coding Advice SNOMET-CT
- Episode of care information needed
ICD-10-CM Drugs Index References for 'T36.1X1 - Poisoning by cephalosporins and other beta-lactam antibiotics, accidental (unintentional)'
The ICD-10-CM Drugs Index links the below-listed medical terms to the ICD code T36.1X1. Click on any term below to browse the drugs index.